Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac + Anxiety? How Can It Work When Stimulating Phillipa

Posted by orbital on November 27, 2010, at 16:10:09

In reply to Re: Prozac + Anxiety? How Can It Work When Stimulating orbital, posted by Phillipa on November 26, 2010, at 21:25:59

> Kind of reminds me of what this pdoc wanted me to do. When I told him what happened he was excited and said you had an incredible response to it. So he wanted me to take it every three days. I said no. So now I wonder if say 5mg would work with the luvox tried again to get off it. It's been 11 years and my body won't let go. I did add up to 5mg of lexapro to luvox and xanax lmg and 5mg valium but it isn't working. Did the first three days. Did you find the prozac fattening as that thread I posted lists the ad's that add weight and those neutral and even none. Is yours a capsule? As I think have generic tablet of prozac probably a few years old but they say as long as sealed will work? Thanks Phillipa

P., do you want to stop the Luvox? Or add Prozac to the mix? I don't think that adding Prozac is a good idea?

If you want to replace the Luvox, you'll probably need a higher dose of Prozac to make a smooth transition, at least at first.

I lost weight on Prozac, maybe because I was so active. Took generic tablets for a while, and brand too, which my doc supplied - the samples were dissoluble tablets.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:orbital thread:971356
URL: http://www.dr-bob.org/babble/20101117/msgs/971472.html